# SDR ASOA022023

- Difficulty date: January 14, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N505AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120279
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Burned Out
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4283 - DURING GROUND INSPECTION IN ATL, ONE CEILING EMERGENCY LIGHT BULB WAS FOUND TO BE BURNED OUT.  MAINTENANCE REMOVED AND REPLACED THE BURNED OUT CEILING EMERGENCY LIGHT BULB.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
